# SDR CA990125009

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23085014
- Condition: Failed
- Location: Start/Generator
- Part time: 131 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) AT CRUISE ALTITUDE, NR 1 STARTER/GENERATOR VOLTMETER INDICATED ERRATIC INDICATIONS THEN WENT TO ZERO.  GENERATOR SELECTED OFF.  ON RETURN LEG, GENERATOR FAILED.  COMMUTATOR SEGMENT FOUND BROKEN OFF AND HAD DESTROYED ALL BRUSH ASSEMBLIES.
